# SDR 99ZZZX2257

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 407030801101
- Condition: Cracked
- Location: Tailboom
- Part time: 1,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

DURING DAILY INSPECTION PER BELL ASB 407-99-26, FOUND CRACK IN SKIN AT LEFT FORWARD HORIZONTAL STABILIZER UPPER MOUNT. CRACK STARTS FROM UNDER RIVETED MOUNT AND EXTENDED TO FIRST RIVET.
